Academic Journals Database
Disseminating quality controlled scientific knowledge

Maximum principle and existence results for nonlinear cooperative systems on a bounded domain

Author(s): Liamidi Leadi | Aboubacar Marcos

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2011;
Issue: 82,;
Start page: 1;
Date: 2011;
Original page

Keywords: Maximum Principle | elliptic systems | p-Laplacian operator | sub-super solutions | approximation method

In this work we give necessary and sufficient conditions for having a maximum principle for cooperative elliptic systems involving p-Laplacian operator on a bounded domain. This principle is then used to yield solvability for the considered cooperative elliptic systems by an approximation method.
Affiliate Program      Why do you need a reservation system?